On convex combinations of two values
Applicationes Mathematicae, Tome 24 (1997) no. 1, pp. 47-56
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We study values for cooperative TU-games which are convex combinations of the Shapley value and the solidarity value, introduced in our recent paper [1]. First, we axiomatize the convex combination of the two values in the case when the coefficients are given exogenously. Next, we give an axiomatic description of the whole family of such values.
DOI :
10.4064/am-24-1-47-56
Keywords:
Shapley value, average values, cooperative transferable utility games
Affiliations des auteurs :
Andrzej Nowak 1 ; Tadeusz Radzik 1
@article{10_4064_am_24_1_47_56,
author = {Andrzej Nowak and Tadeusz Radzik},
title = {On convex combinations of two values},
journal = {Applicationes Mathematicae},
pages = {47--56},
year = {1997},
volume = {24},
number = {1},
doi = {10.4064/am-24-1-47-56},
zbl = {0859.90137},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-24-1-47-56/}
}
Andrzej Nowak; Tadeusz Radzik. On convex combinations of two values. Applicationes Mathematicae, Tome 24 (1997) no. 1, pp. 47-56. doi: 10.4064/am-24-1-47-56
Cité par Sources :